Alert archive / North Carolina / River Flood Warnings in 2021

River Flood Warning 27, NWS Newport/Morehead City, NC

July 13, 2021Lenoir County, North Carolina

NWS Newport/Morehead City, NC issued this river flood warning at Jul 13, 2021, 11:53 AM EDT for Lenoir County, North Carolina. It took effect at Jul 15, 2021, 10:24 AM EDT. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2021, 11:53 AM EDT (15:53 UTC)
In effect from
Jul 15, 2021, 10:24 AM EDT
Expired
Jul 18, 2021, 5:14 AM EDT
In force
67 hr
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Flood severity
Minor

County Lenoir County, NC

The radar

The Morehead City radar (KMHX), 87 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neuse River at Kinston (KINN7). The gauge peaked at 14.46 ft at Jul 16, 2021, 5:00 PM EDT.

actionminormoderate101507/1307/1407/1507/1607/1707/1807/19
Action stage
13 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02089500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

394 
WGUS42 KMHX 131553
FLWMHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Newport/Morehead City NC
1153 AM EDT Tue Jul 13 2021

...The National Weather Service in Newport/Morehead City NC has 
issued a Flood Warning for the following rivers in North Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-140700-
/O.NEW.KMHX.FL.W.0027.210715T1500Z-210718T0600Z/
/KINN7.1.ER.210715T1500Z.210716T1800Z.210718T0000Z.NO/
1153 AM EDT Tue Jul 13 2021

The National Weather Service in Newport/Morehead City has issued a

* Flood Warning for
  the Neuse River At Kinston.
* From Thursday morning to early Sunday morning.
* At 11:15 AM EDT Tuesday the stage was 12.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Thursday morning to a crest of 14.5 feet early Friday afternoon. 
  It will then fall below flood stage Saturday evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

SGK
10 follow-up statements
363 
WGUS82 KMHX 140139
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
939 PM EDT Tue Jul 13 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston, Fort Barnwell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-141645-
/O.CON.KMHX.FL.W.0027.210715T1500Z-210718T0600Z/
/KINN7.1.ER.210715T1500Z.210716T1800Z.210718T0000Z.NO/
939 PM EDT Tue Jul 13 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neuse River At Kinston.
* From Thursday morning to early Sunday morning.
* At 9:15 PM EDT Tuesday the stage was 12.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Thursday morning to a crest of 14.5 feet early Friday afternoon. 
  It will then fall below flood stage Saturday evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$
739 
WGUS82 KMHX 141347
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
947 AM EDT Wed Jul 14 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-150500-
/O.EXT.KMHX.FL.W.0027.210715T1500Z-210718T0900Z/
/KINN7.1.ER.210715T1500Z.210716T1800Z.210718T0300Z.NO/
947 AM EDT Wed Jul 14 2021

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Neuse River At Kinston.
* From Thursday morning to early Sunday morning.
* At 9:31 AM EDT Wednesday the stage was 13.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 14.5 feet early Friday afternoon. 
  It will then fall below flood stage late Saturday evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

SGK
631 
WGUS82 KMHX 150121
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
921 PM EDT Wed Jul 14 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-151630-
/O.EXT.KMHX.FL.W.0027.210715T1800Z-210718T2100Z/
/KINN7.1.ER.210715T1800Z.210717T0000Z.210718T1500Z.NO/
921 PM EDT Wed Jul 14 2021

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Neuse River At Kinston.
* From Thursday afternoon to Sunday afternoon.
* At 8:15 PM EDT Wednesday the stage was 13.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 14.6 feet Friday evening. It will 
  then fall below flood stage late Sunday morning.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$
695 
WGUS82 KMHX 151308
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
908 AM EDT Thu Jul 15 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston, Fort Barnwell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-160415-
/O.EXT.KMHX.FL.W.0027.210715T1424Z-210719T0400Z/
/KINN7.1.ER.210715T1424Z.210717T1200Z.210718T2200Z.NO/
908 AM EDT Thu Jul 15 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Neuse River At Kinston.
* Until early Monday morning.
* At 8:15 AM EDT Thursday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 14.7 feet Saturday morning. It will 
  then fall below flood stage Sunday evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

TL
346 
WGUS82 KMHX 160133
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
933 PM EDT Thu Jul 15 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-161645-
/O.CON.KMHX.FL.W.0027.000000T0000Z-210719T0400Z/
/KINN7.1.ER.210715T1430Z.210717T1200Z.210719T0000Z.NO/
933 PM EDT Thu Jul 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neuse River At Kinston.
* Until early Monday morning.
* At 8:16 PM EDT Thursday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:16 PM EDT Thursday was 14.2 feet.
* Forecast...The river is expected to rise to a crest of 14.7 feet 
  Saturday morning. It will then fall below flood stage Sunday 
  evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

CEB
934 
WGUS82 KMHX 161354
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
954 AM EDT Fri Jul 16 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-170500-
/O.EXT.KMHX.FL.W.0027.000000T0000Z-210719T0600Z/
/KINN7.1.ER.210715T1430Z.210717T0000Z.210719T0000Z.NO/
954 AM EDT Fri Jul 16 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Neuse River At Kinston.
* Until early Monday morning.
* At 9:15 AM EDT Friday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 AM EDT Friday was 14.4 feet.
* Forecast...The river is expected to rise to a crest of 14.6 feet 
  this evening. It will then fall below flood stage Sunday evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

TL
248 
WGUS82 KMHX 170111
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
911 PM EDT Fri Jul 16 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-171615-
/O.EXT.KMHX.FL.W.0027.000000T0000Z-210719T0000Z/
/KINN7.1.ER.210715T1430Z.210717T1200Z.210718T1800Z.NO/
911 PM EDT Fri Jul 16 2021

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Neuse River At Kinston.
* Until Sunday evening.
* At 8:15 PM EDT Friday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM EDT Friday was 14.5 feet.
* Forecast...The river is expected to rise to a crest of 14.6 feet 
  tomorrow morning. It will then fall below flood stage early Sunday 
  afternoon.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

CEB
158 
WGUS82 KMHX 171342
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
942 AM EDT Sat Jul 17 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-180445-
/O.EXT.KMHX.FL.W.0027.000000T0000Z-210718T2000Z/
/KINN7.1.ER.210715T1430Z.210717T0346Z.210718T1400Z.NO/
942 AM EDT Sat Jul 17 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Neuse River At Kinston.
* Until tomorrow afternoon.
* At 9:15 AM EDT Saturday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 AM EDT Saturday was 14.5 feet.
* Forecast...The river is expected to rise to a crest of 14.4 feet 
  this afternoon. It will then fall below flood stage late tomorrow 
  morning.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

TS
188 
WGUS82 KMHX 180101
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
901 PM EDT Sat Jul 17 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

For the Neuse River...including Kinston...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps.


NCC107-181200-
/O.EXT.KMHX.FL.W.0027.000000T0000Z-210718T1200Z/
/KINN7.1.ER.210715T1430Z.210717T0346Z.210718T0600Z.NO/
901 PM EDT Sat Jul 17 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Neuse River At Kinston.
* Until tomorrow morning.
* At 8:31 PM EDT Saturday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:31 PM EDT Saturday was 14.5 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 7.3 feet Thursday 
  evening.
* Impact...At 14.0 feet, Water overflows into lowlands adjacent to 
  the river. Water access docks are also affected.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

CEB
785 
WGUS82 KMHX 180914
FLSMHX

Flood Statement
National Weather Service Newport/Morehead City NC
514 AM EDT Sun Jul 18 2021

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Neuse River At Kinston affecting Lenoir County.

NCC107-181015-
/O.CAN.KMHX.FL.W.0027.000000T0000Z-210718T0914Z/
/KINN7.1.ER.210715T1430Z.210717T0346Z.210718T0401Z.NO/
514 AM EDT Sun Jul 18 2021

...The Flood Warning for the Neuse River At Kinston has been 
cancelled...

The Flood Warning is cancelled for
  the Neuse River At Kinston.
* At 4:46 AM EDT Sunday the stage was 13.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 7.3 feet Thursday 
  evening.


&&

LAT...LON 3528 7763 3536 7748 3533 7743 3522 7750
      3521 7761 3520 7784 3526 7783

$$

8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Jul 13, 10:10 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 13, 10:10 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1010 AM EDT Tue Jul 13 2021

.SYNOPSIS...
Offshore high pressure will extend over the region through
Friday. A weak cold front will approach from the northwest this
weekend.

&&

.NEAR TERM /Through Today/...
As of 1010 AM Tue...Couple showers may skirt the coastal
counties east of hwy 17 over the next couple of hours, similar
to yesterday's pattern, then transition inland in the form of
isolated thunderstorms. Most places today will remain dry
however with the strong ridge in place.

Prev discussion...As of 620 AM Tue...Fcst looks good with no
changes planned.

Prev disc...Strong upr ridge will peak off the coast today and
this will tend to suppress convection over ern NC. Will keep
isold mention of shra/tsra over inland srn tier as sea breeze
moves inland with weak convergence and decent instab sparking a
cpl shra and poss tsra. No change to temps with cont upr 80s to
lower 90s.

&&

.SHORT TERM /Tonight/...
As of 230 AM Tue...Expecting another dry night as the isold
convection that develops this aftn will be gone by 00Z. Cont SSW
winds will lead to muggy lows in the low/mid 70s inland with 75
to 80 beaches.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 315 AM Tuesday...Ridging at the surface and aloft will
continue along the Carolina coast through late week. A warm
humid airmass will remain in place, but convection will be
limited to just a few storms along the sea breeze in the heat of
the day Wednesday with very low PoPs. The ridge will slowly
weaken Thursday and Friday, with slightly better coverage of
storms, but still in the low chance range. The height field
starts to lower by the weekend as a frontal boundary sinks south
from the Great Lakes. Convective coverage starts to increase as
deeper moisture (precipitable water values up near 2.25")
advects into the coastal Carolinas by Sunday into Monday ahead
of the slow-moving front, and have PoPs in the high chance
range by this time frame.

Temperature-wise, fairly typical summertime weather expected
with highs upper 80s to lower 90s Wednesday through Saturday,
but with better precipitation coverage, highs in the mid to
upper 80s Sunday and Monday. Lows will stay in the muggy low
to mid 70s for the extended period.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /Through 06Z Wed/...
As of 615 AM Tue...Some sct IFR cigs have developed early this
morn. Hard to see these clouds on satl as developing under deck
of higher clouds. Expect conditions will bounce around for cpl
hrs then shld see clouds sct and lift with mainly VFR from
mid/late morn on. Only isold convection is expected inland thru
mid aftn as upr rdg peaks just off the cst. Mclr skies thru the
evening then may again have some patchy stratus late tonight.

LONG TERM /Wednesday through Saturday/...
As of 320 AM Tuesday...VFR conditions are expected through the
period with only widely scattered to scattered convection
during the afternoon and early evening hours as high pressure
surface and aloft continue over the area. Somewhat better chance
of sub-VFR conditions and more convective coverage by Saturday. As
is usual, cannot rule out patchy late night/early morning
shallow fog.

&&

.MARINE...
SHORT TERM /Today and tonight/...
As of 620 AM Tue...Fcst on track with no changes planned.

Prev disc...Typical summertime pattern will cont with offshore
high pres leading to SSW winds across the region. Speeds of 5 to
12 kts thru the morn will increase to 10 to 20 kt in the
aftn/evening as sea breeze develops. Seas will cont at 2 to 4
feet with higher values far outer wtrs.

LONG TERM /Wed Through Sat/... As of 325 AM Tuesday...A
persistent pattern will continue on area waters with SW winds
5-15 knots and seas 2-3 feet through Friday. As a slow-moving
cold front approaches from the northwest, some uptick in the
winds is possible Saturday with 15-20 knot winds, but seas will
remain at or below 4 feet with no SCA conditions expected
through the extended period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...RF/TL
SHORT TERM...RF
LONG TERM...CTC
AVIATION...RF/CTC
MARINE...RF/CTC
Hazardous weather outlook, Jul 13, 4:18 AM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
418 AM EDT Tue Jul 13 2021

NCZ029-044>047-079>081-090>092-094-193-194-198-203-140830-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
418 AM EDT Tue Jul 13 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-204-205-140830-
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
418 AM EDT Tue Jul 13 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in North Carolina, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.